MathSciNet Relay Station
MathSciNet bibliographic data
MR1689407 30C45
Nezhmetdinov, I. R. On the order of starlikeness of the class $\rm UST$. J. Math. Anal. Appl. 234 (1999), no. 2, 559–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement